Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Notes and News

D. A. Rothrock
The American Mathematical Monthly
Vol. 24, No. 7 (Sep., 1917), pp. 349-352
Stable URL: http://www.jstor.org/stable/2973580
Page Count: 4
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Notes and News
We're having trouble loading this content. Download PDF instead.